Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using birth control pills to regulate periods. Have spotting. Reason?

my OBGYN requested me to start using pills because I have an irregular menstration.. now im still on my first box of pills but on my 11th day of drinking the pill i start to have small amount of blood discharge .. I want to know what cause that because im sure that i drink it regularly at the same time of the day. thanks..
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query. Oral contraceptive pills can cause side effects like:
- Intermenstrual spotting.
- Irregular periods etc.
As you are taking the pills at the same time every day, the possibility of breakthrough bleeding is less.
Usually after starting the pills, it will take some time for regularization of the hormonal levels.
Till that irregular spotting can be seen.
This will subside soon usually.
If the spotting persists, consult gynecologist once and explain the problem.
If she recommends you can go for anti fibrinolytic drugs to control the spotting.
If the spotting prolongs, you may need additional dose of hormones for few days.
Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor